# SDR A6WA202210218352

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Channel
- Part number: 601R38669119
- Part serial: NSA
- Condition: Corroded
- Location: Fs 349.00 And Fs
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SILL BETWEEN FS 349.00 AND FS364.00 IS CORRODED ******AIRCRAFT REMOVED FROM SERVICE**** REMOVED AND INSTALL NEW FLOOR SILL
